Relative Entropy Method for Measure Solutions of the Growth-Fragmentation Equation - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Applied Mathematics Year : 2018

Relative Entropy Method for Measure Solutions of the Growth-Fragmentation Equation

(1) , (2, 3) , (4) , (5)
1
2
3
4
5

Abstract

The aim of this study is to generalise recent results of the two last authors on en-tropy methods for measure solutions of the renewal equation to other classes of structured population problems. Specifically, we develop a generalised relative entropy inequality for the growth-fragmentation equation and prove asymptotic convergence to a steady-state solution, even when the initial datum is only a non-negative measure.
Fichier principal
Vignette du fichier
GRE_2102_MD3.pdf (189.11 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01762974 , version 1 (10-04-2018)

Identifiers

Cite

Tomasz Dębiec, Marie Doumic, Piotr Gwiazda, Emil Wiedemann. Relative Entropy Method for Measure Solutions of the Growth-Fragmentation Equation. SIAM Journal on Applied Mathematics, 2018, 50 (6), pp.5811-5824. ⟨hal-01762974⟩
452 View
311 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More